# SDR SWIA202163790

- Difficulty date: November 4, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409 THRU FS421 RIGHT SIDE OF FUSELAGE CORROSION ON INTERCOASTAL AT STRINGER STR24R.     (C-CHECK RO 1/13/2022)    REMOVED CORRODED SECTION OF STRINGER 24R AT FS 409.00 TO FS 421.00 AND REPLACED WITH NEW SECTION. REF. CRJ700 SRM 53-00-03. REFERENCE CONTINUATION CARD FOR REPAIR DISPOSITIONS AND CORRECTIVE ACTIONS.
